• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Tianeptine lowering Testosterone?

tianeptine stablon antidepressants

  • Please log in to reply
2 replies to this topic

#1 Sascha100

  • Guest
  • 14 posts
  • 2
  • Location:Germany
  • NO

Posted 09 September 2020 - 02:30 AM


Hey folks,

Im taking 125mg of Tianeptine at the moment for depression/anxiety. I know the dosage is too high and I am going to stop in 2 months when I see my psychiatrist again and start a new medication. Ive been on that dosage for the last 3 months now. After reading of opiates lowering testosterone I became scared. Do you think that dosage is high enough to have a negative effect on testosterone?

Thank you so much. I am aware of the risks and easy abuse potential of Tia.



#2 Daniel Cooper

  • Member, Moderator
  • 1,664 posts
  • 267
  • Location:USA

Posted 09 September 2020 - 05:29 PM

It is a μ-receptor agonist, so potentially it might.

 

I doubt it's been studied independently.  Instead of speculating about it, the best thing would be to get your T level checked to see if it's low.

 

 



sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#3 effinrich

  • Guest
  • 8 posts
  • 3
  • Location:California
  • NO

Posted 21 September 2020 - 08:55 PM

Sascha, are you using Stablon (tianeptine sodium) or one of the derivatives, which are tianeptine sulfate and tinaeptine free-acid.  The reason I ask is the dosing is typically higher with the derivatives than with sodium. Sodium recommended dosing is 12.5mg 3x a day, while the others vary from 80mg 1x day to 30mg 3x day.  That being said, I have seen anecdotal reports of users reporting low T, as well as estrogen imbalance in women, but their dosing is in the grams.

 

Here's one such anecdote where the user had a 15 gram a day habit, but was also using suboxone and benzos, all of which could be the issue.  The OP provides no substantial data to support tia as the culprit other than his doctor, who is unfamiliar with the drug, stating it could be the culprit.  A commenter on that thread mentions her estrogen:
https://www.reddit.c...y_testosterone/

 

 







Also tagged with one or more of these keywords: tianeptine, stablon, antidepressants

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users